Les courbes de Shimura
Journal de Théorie des Nombres de Bordeaux, Tome 1 (1989) no. 1, pp. 89-102.
@article{JTNB_1989__1_1_89_0,
     author = {Van der Put, Marius},
     title = {Les courbes de {Shimura}},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {89--102},
     publisher = {Universit\'e Bordeaux I},
     volume = {1},
     number = {1},
     year = {1989},
     doi = {10.5802/jtnb.7},
     zbl = {0723.14018},
     mrnumber = {1050268},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.7/}
}
M. Van der Put. Les courbes de Shimura. Journal de Théorie des Nombres de Bordeaux, Tome 1 (1989) no. 1, pp. 89-102. doi : 10.5802/jtnb.7. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.7/

[1] V.G. Drinfeld. Coverings of p-adic symmetric regions, Funct. Analysis and its appl. 10 (1976) n°2, 107-115. | MR 422290 | Zbl 0346.14010

[2] B.W. Jordan & R.A. Livné. Local Diophantine Properties of Shimura curves. Math. Ann. 270, 235-248 (198). | MR 771981 | Zbl 0536.14018

[3] T. Katsura & F. Oort. Families of supersingular abelian surfaces. Compositio Math. 62, 107-167 (1987). | Numdam | MR 898731 | Zbl 0636.14017

[4] K.A. Ribet. On modular representations of Gal(Q/Q) arising from modular forms. (Preprint Sept. 19, 1988).

[5] K.A. Ribet. Bimodules and abelian surfaces. (Preprint, August 10, 1988, PAM-423, Berkeley).

Cité par document(s). Sources :